advertisement
Question
Posted by: phadzie | 2007/03/27

Having bleeding problems

Hi Doc

end last month i had unprotected sex and i immediatly took the morning after. 3 weeks later (1 week) earlier than my usual period) i started bleeding like a period but i was just bleeding in the mornings and was not bleeding the rest of the day. i thoght maybe this was because the pill affected my cycle. but now the problem is im still bleeding and its now the 7th day but i usually go on for only 5 days. and im only bleeding in the mornings. i even thought i was pregnent but i took the test and i was not pregnent. could this be a cancer on an infection?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably due to the morning after Pill. It can cause strange bleeding patterns.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement